# SDR UALA2009010500041

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 54,008 hours, 10,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Casting
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN DOOR 4R UPON ARRIVAL.  FOUND AFT GIRT BAR MECHANISM MOUNT CASTING BROKEN IN HALF.  REPLACED BROKEN CASTING. NO RIGGING REQUIRED. DOOR ARM, DISARM AND OPEN AND CLOSE.  OPS GOOD.
